# SDR SWIA202053947

- Difficulty date: September 24, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Nut
- Part number: MS178257
- Condition: Corroded
- Location: Lt Flap Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP HINGE BOX AT WS 220.00 NUT CORRODED ON AFT OUTBOARD SIDE OF BRACKET.  C-CHECK RO 11/11/2020.  REMOVE AND REPLACED NUT P/N MS17825-7 ON LT HINGE BOX AT WS 220.00 OUTBOARD SIDE, IAW CRJ 200 AMM.  REMOVED AND REPLACED NUT P/N MS17828-7 ON LT HINGE BOX AT WS 220.00 OUTBOARD SIDE, IAW CRJ 200 AMM.  TORQUE WRECH WVACT 10147, CAL DATE 30 SEPT 21.
